What if any combinations of these in "MY DRUG LIST" raise my A1C level?
doxepin, temazepam, losartan, gabapentin, pravastatin, metformin.
If your multiple meds cause an A1C increase, I'd ask the physician to retake the test (always fasting) within a week to see if the lab company missed the mark. If your A1C has increased by 1 point or more, you and your physician need to discuss readjusting your meds to prevent any A1C increase. Realize that other conditions such as a trigger point injection of cortisone for inflammation can raise your A1C by 2+ points, which happened to me last month.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 1 answer
Mom is taking multiple medications makes her sleep all time the list of meds is 2 long for this form
Posted 27 Apr 2012 • 7 answers
Posted 2 Feb 2013 • 3 answers
Posted 23 Mar 2015 • 2 answers
Diabetes, Type 1 - I don't get much sleep. I have been awake for 7 days now maybe got four hours of?
Posted 3 Aug 2016 • 0 answers